The behavior of steady quasisolitons near the limit cases of third-order nonlinear Schrödinger equation

V.I. Karpman, A.G. Shagalov, J. Juul Rasmussen

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    The behavior of steady quasisoliton solutions to the extended third-order nonlinear Schrodinger (NLS) equation is studied in two cases: (i) when the coefficients in the equation approach the Hirota conditions, and (ii) near the limit of the regular NLS equation. (C) 2002 Published by Elsevier Science B.V.
    Original languageEnglish
    JournalPhysics Letters A
    Volume293
    Issue number5-6
    Pages (from-to)247-250
    ISSN0375-9601
    DOIs
    Publication statusPublished - 2002

    Fingerprint

    Dive into the research topics of 'The behavior of steady quasisolitons near the limit cases of third-order nonlinear Schrödinger equation'. Together they form a unique fingerprint.

    Cite this